It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


[QUOTE=mw1;4103060]hi every1, i was just searching 4 sum info on addisions disease and came across this site, it seems im not the only 1 that feels as thogh the r cracking up
to cut a long story 9 weeks ago i was givev a tesr at hospital that came back i has very low corisol in my body, i was guven hydrocorosol tablets to take, 20mg in morn 10mg at nite.the my endocro says i have addisons disease,now he fones and tells me it mite not be that.
iv been feeling really tired and agitated since taking thes tabs,i though i was gonna get a energy boost but i think they r palyin with my head,i have suffered depression in past and feel so long at moment im ready 4 cracking up.
i had a chest infection which is not going away.
i just dont understand y the cant tell me what rong,
iv read alot on chronic fatigue, i have all the signs af that.

my body had blow up 3 sizes, my hands look all twisted and my gp says it was all in my head, i swear i felt like slapping him,iwas sitting drying mu eyes out because i was so tired,headache,joints sore, hesays it was in my head(twat).
if any1 can help me understand a small bit what can b happening to my plz let me know, i feel people think ur just lazy and love to moan by im at the end of my tether.
thanks:([/QUOTE]


Sounds to me like you have more than an adrenal problem. I don't doubt that you have an adrenal problem but I think that there is more going on. First, I think that you may be on too much hydrocortisone which could be making you gain weight and feel tired. Ask your doctor to take your total daily dose and divide it by six. It's better for you to take a smaller doses more often than take two large doses. Have a compounding pharmacy make your lower dose. If they cant make a compounded dose of hydrocortisone than you may want to switch to an extended release for of cortisone instead. Have your doctor check you for an insufficiency on the internal part of your adrenal gland( the medulla).
Next, have your doctor check you for Hypothyroid. This could be contributing to your weight gain also. Have your doctor check your pituitary hormones to see if your pituitary gland is working correctly. Have your doctor check you for diabetes/hypoglycemia. Have your doctor check your vitamin levels especially vitamin b-12 and vitamin-d and check you to see if your aneimic.
The symptoms that you are having are real. The condition that you have will cause severe depression and fatigue and physical pain. Don't allow other people to prevent you from trusting your instincts. What you have is PMS times a 1000. Give yourself a break. It's your body doing this, not your head. Doctor's do not understand this disease so most of the time you will have to guide them through this process. I think you have Schmidt's Syndrome. Look it up on the web and see if you can relate to it. It's an autoimmune disease which attacks the endocrine organs. It can cause all of your endocrine organs to fail. This disease will cause problems with your immune system. It's also very deadly if it is not caught early. Get to a good endocrinologist quickly. Make sure that he or she has experience with Schmidt's Syndrome.
Also if you are having problems with your adrenal glands you need to wear a medical identification bracelet, you need to put signs on your car and you need to keep emergency, injectible cortisone with you at all times. You also need to keep instant glucose with you at all times. This condition is not in your head. If you have what I think that you have,than you have a very deadly disease. Make doctors listen to you. The good news is that once you learn how to treat it, you can have a normal happy life and most of your endocrine organs can completely recover. Good luck





All times are GMT -7. The time now is 09:08 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!